Journal of Symbolic Logic 38 (4):658-658 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272015
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,091
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Boolean Algebras with Ordered Bases.[author unknown] - 1973 - Journal of Symbolic Logic 38 (4):658-658.
Generalizations of Boolean Products for Lattice-Ordered Algebras.Peter Jipsen - 2010 - Annals of Pure and Applied Logic 161 (2):228-234.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Boolean Products of R0-Algebras.Xiangnan Zhou & Qingguo Li - 2010 - Mathematical Logic Quarterly 56 (3):289-298.

Analytics

Added to PP index
2016-06-30

Total views
8 ( #1,006,294 of 2,506,155 )

Recent downloads (6 months)
1 ( #416,984 of 2,506,155 )

How can I increase my downloads?

Downloads

My notes